# SDR CA970922006

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Half
- Part number: 82510094109
- Condition: Worn
- Location: Door
- Component: 82510294021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCE AD CF-96-20R2, AND MOD 8/2337, WHILE ATTEMPTING TO INSTALL MOD. THE SUPPLIED STRIKER ASSEMBLY COULD NOT BE INSTALLED AS PER INSTRUCTIONS BECAUSE ITS NARROWER THAN THE COCKPIT DOOR FRAME BY ABOUT 1/8". SUBMITTER SUGGESTS THAT STRIKER COULD BE INSTALLED IF IT WAS FLATTENED ON THE CURVED END. THIS IS RE-OCCURRING PROBLEM FOR THIS OPERATOR FLEET. SB 8-5-39 IS RELEVANT, AND OPERATOR IS IN CONTACT WITH DE HAVILLAND TO GET FIX.
